# SDR HNAA2025022400092

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 42,491 hours, 38,060 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FAINT OIL LIKE ODOR IN FLIGHT DECK WHILE ON ENGINE BLEEDS DURING DESECENT LAST APPROX 30SECS  FACT  23FEB25  13:56  PHL  E1 1QT LOW. SERVICED E1 WITH 1QT AS REQUIRED. PERFORMED GVI BOTH E1 AND E2. NDN AT THIS TIME. GROUND RAN E1 AND E2 IAW PIEDMONT RUNUP MANUAL. GROUND RAN FOR APPROX 10MIN WITH BOTH BLEEDS ON WITH NO SMELLS NOTED AT THIS TIME. BOTH E1/E2 OIL PRESS AND TEMP STAYED IN GREEN RANGE. OK FOR SERVICE.
